# SDR SWIA200515590

- Difficulty date: September 22, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 22,611 hours, 30,036 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0082
- Condition: Inoperative
- Location: Rudder
- Part time: 4,977 hours, 6,230 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, RUDDER JAMMED.  REPLACED RUDDER BLUE SYSTEM ACTUATOR IAW MM 27-22-00.  OPERATIONAL CHECK GOOD.
